Models & Optimisation and Mathematical Analysis Journal
Volume 4, Numéro 1, Pages 17-22
2016-12-18
Auteurs : Benali Halim . Senouci Abdelkader .
The aim of this work is to prove the equivalence of the semi norms where (a,b) is an interval.The equivalence is valid for .
inequalities, integral,Nikolski-Besov spaces
Omar Maiga A.
.
Aidli A.
.
Aïssani Djamil
.
Medjoudj R.
.
pages 11-19.
يونس إبراهيم أحمد العزّي
.
ص 41-65.
Kellal Ahmed
.
Bait Bendjeddou Redouane
.
pages 569-585.
Nguyen Quang Phuc
.
Le Xuan Quy
.
pages 293-301.
Zakaria Zemali
.
Cherroun Lakhmissi
.
Mouhamed Nadour
.
pages 184-193.